# SDR VNAA2011040400023

- Difficulty date: March 30, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 16,280 hours, 16,949 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED AN APU OIL PRESSURE MESSAGE IN FLIGHT.  BECAUSE THE RIGHT IDG WAS DEFERRED THE CREW DIVERTED TO BHM LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE APU OIL SYSTEM USING THE AIRCRAFT MAINTENANCE MANUALS.  THE LOW OIL PRESSURE SWITCH WAS REMOVED AND REPLACED.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
